Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 33, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at May 30, 2015, 7:24 PM EDT for Lycoming County, Tioga County, Pennsylvania. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2015, 7:24 PM EDT (23:24 UTC)
- Expired
- May 30, 2015, 8:00 PM EDT
- In force
- 36 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Lycoming County, PA, Tioga County, PA
The radar
The Binghamton radar (KBGM), 98 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 11.4 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 1174 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
114
WUUS51 KCTP 302324
SVRCTP
PAC081-117-310000-
/O.NEW.KCTP.SV.W.0033.150530T2324Z-150531T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
724 PM EDT SAT MAY 30 2015
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL LYCOMING COUNTY IN NORTH CENTRAL PENNSYLVANIA...
EASTERN TIOGA COUNTY IN NORTH CENTRAL PENNSYLVANIA...
* UNTIL 800 PM EDT
* AT 723 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS AROUND 60 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
MANSFIELD TO NEAR BARBOURS...AND MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
MANSFIELD...ARNOT...BLOSSBURG...COVINGTON...MILLERTON...
OGDENSBURG...RALSTON...LIBERTY...ROSEVILLE...TIOGA...TIOGA JUNCTION
AND MANSFIELD UNIVERSITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.
&&
LAT...LON 4161 7688 4160 7687 4159 7681 4154 7680
4147 7711 4184 7729 4200 7704 4200 7693
TIME...MOT...LOC 2323Z 240DEG 33KT 4184 7718 4142 7690
$$
KF1 follow-up statement
332
WWUS51 KCTP 302345
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
745 PM EDT SAT MAY 30 2015
PAC081-302354-
/O.CAN.KCTP.SV.W.0033.000000T0000Z-150531T0000Z/
LYCOMING PA-
745 PM EDT SAT MAY 30 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LYCOMING COUNTY
IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4199 7693 4160 7687 4157 7696 4195 7712
4200 7704 4200 7693
TIME...MOT...LOC 2344Z 237DEG 33KT 4192 7704 4150 7676
$$
PAC117-310000-
/O.CON.KCTP.SV.W.0033.000000T0000Z-150531T0000Z/
TIOGA PA-
745 PM EDT SAT MAY 30 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR EASTERN TIOGA COUNTY...
AT 744 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
MILLERTON TO NEAR SHUNK...MOVING NORTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
MILLERTON...OGDENSBURG...ROSEVILLE AND TIOGA JUNCTION.
LAT...LON 4199 7693 4160 7687 4157 7696 4195 7712
4200 7704 4200 7693
TIME...MOT...LOC 2344Z 237DEG 33KT 4192 7704 4150 7676
$$
KFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 6:17 PM EDT, 1 hour 7 minutes earlier.
Area forecast discussion, May 30, 6:17 PM EDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 617 PM EDT SAT MAY 30 2015 .SYNOPSIS... WARM AND HUMID CONDITIONS WILL CONTINUE TODAY AHEAD OF A SLOW MOVING COLD FRONT APPROACHING FROM CANADA. THE FRONT WILL BRING WIDESPREAD SHOWERS AND THUNDERSTORMS SUNDAY FOLLOWED BY COOLER WEATHER FOR EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... WIDESPREAD DIURNAL CONVECTION UNDERWAY ACROSS CENTRAL PA AT 22Z. SPC MESOANALYSIS INDICATE CAPES BTWN 1000-2000 J/KG. HOWEVER...WEAK WINDS ALOFT/WEAK SHEAR IS RESULTING IN UNORGANIZED SUB-SEVERE THUNDERSTORMS. LACK OF SIG LG SCALE FORCING SHOULD RESULT IN DWINDLING COVERAGE OF SHRA/TSRA AFTER SUNSET. WILL MAINTAIN THE HIGHEST /CHC/ POPS LATE TONIGHT ACROSS THE N TIER...WHERE SLOW-MOVING COLD FRONT WILL MAKE AN ARRIVAL TOWARD DAWN. ELSEWHERE...HAVE KEPT SCHC POPS FOR NOW...BUT IT LOOKS LIKE A DRY LATE NIGHT FOR MOST OF CENTRAL/SOUTHERN PA. PTCLDY SKIES AND WET GROUND COULD RESULT IN SOME PATCHY FOG BTWN 05Z-11Z. TEMPS COULD DIP INTO THE U50S OVR THE N TIER TOWARD DAWN W/ARRIVAL OF COLD FRONT. ELSEWHERE...LOWS IN THE M/U60S EXPECTED IN THE WARM SECTOR ALONG WITH HIGH HUMIDITY. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... SUNDAY COULD VERY WELL BE A TALE OF TWO AIRMASSES WITH AN UNSEASONABLY STRONG FRONT EXPECTED TO BE DRAPED SOMEWHERE OVER CENTRAL PA...WITH MUCH COOLER AIR SEEPING INTO NRN PA FROM CANADA AND NY...WHILE THE DEEP TROPICAL AIRMASS REMAINS IN PLACE OVER SOUTHERN AREAS. THIS WILL CHALLENGE THE HIGH TEMP FORECAST. IF THE FRONT IS SLOWER THAN EXPECTED...SERN AREAS COULD VERY WELL BE EVEN WARMER THAN THE LOW TO MID 80S CURRENTLY PREDICTED. THE SLOW MOVING NATURE OF THE FRONT COULD ALSO ENHANCE THE POTENTIAL FOR LOCALLY HEAVY RAINS AND FLOODING WHICH IS A SIGNIFICANT STATEMENT GIVEN THAT WE'RE STARTING OUT MUCH DRIER THAN USUAL TO BEGIN WITH. SO FAR THERE IS NO CONSISTENT INDICATION OF WHERE THE BEST RAINS MAY FOCUS SO NO FLOOD HEADLINES ARE PLANNED AT THIS TIME. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... SURFACE FRONT IS MADE TO STALL OVER SRN PA WITH A WAVE OR SEVERAL WAVES RIPPLING ALONG IT INTO EARLY NEXT WEEK. PERSISTENT FORCING AND RICH MOISTURE FEED WITH PW IN THE 1.33" TO 1.8" RANGE BRING THE BEST CHANCE OF WIDESPREAD RAINFALL THAT WE'VE SEEN IN QUITE SOME TIME. STRONGER 0-1KM SW TO SOUTHERLY WINDS AT 850 MB AND WINDS WITH A VEERING PROFILE WILL COMBINE WITH QUITE LOW LCLS TO ENHANCE SPC/S MARGINAL SVR WEATHER THREAT. TO THE NORTH OF THE FRONT...GUIDANCE REMAINS CONSISTENT ON COOLING THINGS DOWN ACROSS NORTH CENTRAL PA...WITH EVEN SOME SIGNIFICANT DRYING POSSIBLE AS DEWPOINTS POTENTIALLY DROP INTO THE 40S. TOO EARLY TO GET HUNG UP ON THE DETAILS AS THEY WILL CHANGE...BUT AS PREVIOUSLY MENTIONED...A COUPLE DAYS OF CLOUDY...COOL AND SHOWERY WX APPEARS ON TAP FOR CENTRAL PA WITH THE STALLED FRONT AND FREQUENT SHOWERS AND CHC OF THUNDERSTORMS. A SLOW DRYING TREND BEGINS BY TUESDAY AS RICH PW PLUME SHIFTS OFFSHORE AND SEVERAL DAYS OF COMFORTABLE TEMPERATURE AND HUMIDITY LEVELS AND LOWER POPS APPEAR TO BE IN THE OFFING. && .AVIATION /22Z SATURDAY THROUGH THURSDAY/... 21Z TAFS ADJUSTED FOR THUNDERSTORMS. BRISK S TO SE FLOW IN SPOTS...HELPING TRIGGER STORMS. SO FAR...NO SEVERE STORMS. STRONGEST STORMS JUST SOUTH OF ERIE AND EAST OF BUF. MAIN SUPPORT FOR STORMS LIFTING TO THE NW OF MOST OF PA DURING THE NEXT FEW HOURS. IN OUR AREA...MAIN AREA OF STORMS JUST EAST OF BFD...AND NEAR UNV. EARLIER DISCUSSION BELOW. ALL TERMINALS ARE VFR. THE RADAR HAS BECOME ACTIVE WITH NUMEROUS SMALL SHOWERS AND ISOLATED THUNDERSTORMS WHICH LACK ANY PARTICULAR ORGANIZATION. EXPECT LOCALIZED RESTRICTIONS AS THE SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE INTO THE EVENING. A COLD FRONT WILL SETTLE SOUTH INTO NORTHERN PA OVERNIGHT...LIKELY BRINGING WIDESPREAD MVFR/IFR CONDITIONS NORTH OF THE FRONT WITH CONTINUED SHOWERS AND THUNDERSTORMS...THAT WILL LAST AT LEAST INTO SUNDAY MORNING. SOUTH- CENTRAL AREAS WILL LIKELY SEE VARIABLE CONDITIONS ALSO WITH MORE WIDESPREAD SHOWERS AND THUNDERSTORMS. OUTLOOK... MON...MVFR/IFR WITH SHOWERS AND THUNDERSTORMS. TUE-THU...AREAS OF MVFR WITH SCATTERED SHOWERS. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LA CORTE NEAR TERM...FITZGERALD/LA CORTE SHORT TERM...LA CORTE LONG TERM...ROSS/GARTNER AVIATION...LA CORTE/MARTIN
Hazardous weather outlook, May 30, 6:01 AM EDT, 13 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 601 AM EDT SAT MAY 30 2015 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-311015- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 601 AM EDT SAT MAY 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS ACROSS THE REGION THIS AFTERNOON AND EVENING...AHEAD OF A COLD FRONT THAT WILL BE PUSHING SOUTHEAST FROM THE UPPER GREAT LAKES. THE MAIN SEVERE WEATHER THREAT WILL BE STRONG AND HIGHLY LOCALIZED DOWNBURST WIND GUSTS...AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A MARGINAL RISK FOR SEVERE THUNDERSTORMS CONTINUES SUNDAY FOR PRACTICALLY ALL OF PENNSYLVANIA. STRONGER AND MORE VEERING WINDS ALOFT INDICATE THAT A BETTER CHANCE FOR WIND DAMAGE AND LOCALIZED LARGE HAIL IS POSSIBLE...ESPECIALLY ACROSS THE SOUTHERN HALF OF PENNSYLVANIA WHERE HIGH TEMPERATURES ARE FORECAST TO REACH THE LOWER 80S. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, May 30, 2:33 PM EDT, 4 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 233 PM EDT SAT MAY 30 2015 PAZ033-034-301915- BEDFORD PA-SOMERSET PA- 233 PM EDT SAT MAY 30 2015 ...A STRONG THUNDERSTORM WILL AFFECT BEDFORD...AND SOMERSET COUNTIES UNTIL 315 PM EDT... AT 233 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR LAKE GORDON...MOVING EAST AT 15 MPH. 50 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... LAKE GORDON AROUND 250 PM EDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE ELLERSLIE...HYNDMAN... RAINSBURG AND WELLERSBURG. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3972 7885 3987 7878 4000 7846 3972 7840 TIME...MOT...LOC 1833Z 249DEG 15KT 3976 7877 EVANEGO
Special weather statement, May 30, 4:03 PM EDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
403 PM EDT SAT MAY 30 2015
PAZ010-302045-
ELK PA-
403 PM EDT SAT MAY 30 2015
...A STRONG THUNDERSTORM WILL AFFECT ELK COUNTY UNTIL 445 PM EDT...
AT 403 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
PORTLAND MILLS...MOVING NORTHEAST AT 40 MPH.
40 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
RIDGWAY AROUND 415 PM EDT.
JAMES CITY AROUND 420 PM EDT.
WILCOX AND JOHNSONBURG AROUND 425 PM EDT.
EAST BRANCH DAM AROUND 430 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4160 7848 4160 7842 4146 7842 4131 7883
4136 7895 4137 7896 4137 7900 4145 7906
4145 7898 4144 7898 4144 7896 4157 7896
4163 7887 4163 7849
TIME...MOT...LOC 2003Z 236DEG 35KT 4146 7894
KFSpecial weather statement, May 30, 5:59 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
559 PM EDT SAT MAY 30 2015
PAZ012-018-019-025>028-041-045-046-049-050-302245-
NORTHERN CLINTON PA-SOUTHERN CLINTON PA-UNION PA-MIFFLIN PA-
JUNIATA PA-SOUTHERN CENTRE PA-SOUTHERN LYCOMING PA-SNYDER PA-
NORTHERN CENTRE PA-HUNTINGDON PA-NORTHERN LYCOMING PA-BLAIR PA-
559 PM EDT SAT MAY 30 2015
...SPECIAL WEATHER STATEMENT...
AT 556 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS ALONG A LINE
EXTENDING FROM RENOVO TO BLACK MOSHANNON STATE PARK TO NEAR TIPTON...
AND MOVING EAST AT 30 MPH.
30 MPH WIND GUSTS AND PEA SIZE HAIL WILL BE POSSIBLE WITH THESE
THUNDERSTORMS. VERY HEAVY RAIN IS ALSO POSSIBLE.
STORMS WILL BE NEAR... SOUTH RENOVO...RENOVO AND WESTPORT AROUND 600
PM EDT. HYNER...JULIAN AND GLEN UNION AROUND 610 PM EDT. SPRUCE
CREEK...WARRIORS MARK AND BALD EAGLE AROUND 615 PM EDT.
FRANKLINVILLE...HOUSERVILLE AND LEMONT AROUND 620 PM EDT.
BELLEFONTE...MILESBURG AND SLATE RUN AROUND 625 PM EDT. CAMMAL AND
PLEASANT GAP AROUND 630 PM EDT.
OTHER LOCATIONS IMPACTED BY THE HEAVY RAIN INCLUDE ALEXANDRIA...
BARRVILLE...BEAVERTOWN...BEECH CREEK AND GARDEN VIEW.
FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
KYLERTOWN AND LEWISBURG-WILLIAMSPORT EXITS...SPECIFICALLY FROM MILE
MARKERS 137 TO 201.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 99 FROM MILE MARKERS 38 TO 85.
INTERSTATE 180 FROM MILE MARKERS 26 TO 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A
THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4147 7693 4087 7708 4049 7735 4056 7847
4097 7813 4094 7812 4097 7810 4101 7806
4106 7808 4148 7782
TIME...MOT...LOC 2156Z 265DEG 25KT 4134 7775 4091 7804 4062 7832
GARTNERSpecial weather statement, May 30, 6:03 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
603 PM EDT SAT MAY 30 2015
PAZ019-027-049>052-302230-
UNION PA-MIFFLIN PA-SOUTHERN CENTRE PA-SNYDER PA-NORTHUMBERLAND PA-
MONTOUR PA-
603 PM EDT SAT MAY 30 2015
...SPECIAL WEATHER STATEMENT...
AT 602 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
WEIKERT...MOVING NORTHEAST AT 25 MPH.
THIS STRONG THUNDERSTORM WILL BE NEAR...
TROXELVILLE AROUND 610 PM EDT.
LAURELTON CENTER AND R.B. WINTER STATE PARK AROUND 615 PM EDT.
MIFFLINBURG AND PENNS CREEK AROUND 620 PM EDT.
FOREST HILL...VICKSBURG AND SAND BRIDGE STATE PARK AROUND 625 PM
EDT.
SPRUCE RUN RESERVOIR...LINNTOWN AND NEW COLUMBIA AROUND 630 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE HARTLETON...MCCALL DAM
STATE PARK...MCEWENSVILLE...NEW BERLIN AND WEST MILTON.
FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
JERSEY SHORE AND DANVILLE EXITS...SPECIFICALLY FROM MILE MARKERS 195
TO 219.
THIS INCLUDES INTERSTATE 180 FROM MILE MARKERS 1 TO 3.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4070 7738 4088 7750 4103 7718 4104 7715
4105 7715 4108 7709 4109 7698 4114 7697
4115 7695 4114 7690 4116 7688 4116 7686
4095 7670
TIME...MOT...LOC 2202Z 240DEG 48KT 4082 7736
MARTINSpecial weather statement, May 30, 6:11 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
611 PM EDT SAT MAY 30 2015
PAZ006-037-041-302245-
TIOGA PA-POTTER PA-NORTHERN LYCOMING PA-
611 PM EDT SAT MAY 30 2015
...SPECIAL WEATHER STATEMENT...
AT 610 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR WOODHULL TO NEAR CROSS FORK...AND MOVING
NORTHEAST AT 30 MPH.
30 MPH WIND GUSTS AND PEA SIZE HAIL WILL BE POSSIBLE WITH THESE
THUNDERSTORMS. VERY HEAVY RAIN IS ALSO POSSIBLE.
THE STORMS WILL BE NEAR... SLATE RUN AROUND 625 PM EDT. CEDAR RUN
AND LEETONIA AROUND 630 PM EDT. MORRIS AROUND 640 PM EDT.
ARNOT AROUND 645 PM EDT.
OTHER LOCATIONS IMPACTED BY THE HEAVY RAIN INCLUDE KNOXVILLE...
LIBERTY...OSCEOLA...ROSEVILLE AND TIOGA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.
&&
LAT...LON 4159 7688 4146 7693 4146 7760 4148 7760
4148 7782 4200 7763 4200 7693
TIME...MOT...LOC 2210Z 249DEG 44KT 4207 7746 4147 7774
GARTNERSpecial weather statement, May 30, 6:45 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
645 PM EDT SAT MAY 30 2015
PAZ037-041-045-046-049-302330-
TIOGA PA-SOUTHERN CLINTON PA-UNION PA-SOUTHERN LYCOMING PA-
NORTHERN LYCOMING PA-
645 PM EDT SAT MAY 30 2015
...STRONG THUNDERSTORMS WILL AFFECT TIOGA...SOUTHERN CLINTON...
UNION...SOUTHERN LYCOMING...AND NORTHERN LYCOMING COUNTIES UNTIL 730
PM EDT...
AT 644 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR ADDISON TO NEAR SLATE RUN TO NEAR JERSEY
SHORE TO NEAR R.B. WINTER STATE PARK...AND MOVING NORTHEAST AT 30
MPH.
50 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THESE STORMS.
THE STRONG THUNDERSTORMS WILL BE NEAR...
ELKLAND AROUND 650 PM EDT.
LAWRENCEVILLE AROUND 655 PM EDT.
COGAN STATION AROUND 700 PM EDT.
TROUT RUN AROUND 705 PM EDT.
MORRIS...LINNTOWN AND ELIMSPORT AROUND 710 PM EDT.
NEW COLUMBIA...BUTTONWOOD AND LOYALSOCKVILLE AROUND 715 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE GARDEN VIEW...
HARTLETON...LIBERTY...OSCEOLA AND OVAL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4161 7688 4160 7687 4159 7681 4141 7676
4134 7665 4116 7661 4117 7680 4116 7688
4112 7690 4105 7685 4096 7688 4086 7717
4099 7720 4104 7715 4103 7721 4123 7731
4142 7755 4200 7736 4200 7693
TIME...MOT...LOC 2244Z 238DEG 24KT 4207 7728 4146 7743 4130 7723 4096
7715
KFThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 2:33 PM EDT | Special Weather Statement | CTP | Bedford | 42 min |
| May 30, 4:03 PM EDT | Special Weather Statement | CTP | Elk | 42 min |
| May 30, 5:59 PM EDT | Special Weather Statement | CTP | Centre, Clinton, Juniata, Lycoming, Mifflin | 46 min |
| May 30, 6:03 PM EDT | Special Weather Statement | CTP | Union | 27 min |
| May 30, 6:11 PM EDT | Special Weather Statement | CTP | Tioga | 34 min |
| May 30, 6:45 PM EDT | Special Weather Statement | CTP | Lycoming, Tioga, Union | 45 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.